# SDR FDEA201102180616

- Difficulty date: February 18, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 43,222 hours, 29,664 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Flange
- Part number: 65196017
- Condition: Corroded
- Location: Bs 950-1135
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK FLANGE MAIN CABIN STA 1135 TO STA 950 10" LBL 25.  REMOVED SEAT TRACK, FABRICATED NEW SEAT TRACK, AND INSTALLED IAW SRM 53-10-2 FIG 7, 51-30-2,   51-30-5, 51-10-1, AND 51-10-2.
